MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA,TIB BEARING TRL SZ 8, 12MM; ORTHOPAEDIC TEMPLATE

ARTHREX, INC. IBAL TKA,TIB BEARING TRL SZ 8, 12MM; ORTHOPAEDIC TEMPLATE
Model Number IBAL TKA,TIB BEARING TRL SZ 8, 12MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via sems (b)(4) that an ar-623-36 i balance tka, tibial impactor and an ar-623-t812 ibalance tka, tibial bearing trial size 8 broke during use with no further information provided.This was discovered during a procedure, with no reported patient harm.Additional information was requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-623-t812 serial/batch number (b)(6) was received for investigation.Functional testing was not performed due to damage to the device material that is around the connecting hole.Upon visually evaluating the device, it was noted that the material that is around the connecting holes was chipped.The most likely cause is attributable to misuse due to user error of using excessive force to pry and/or leverage the device.

Brand Name
IBAL TKA,TIB BEARING TRL SZ 8, 12MM
Common Device Name
ORTHOPAEDIC TEMPLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19140549
Report Number1220246-2024-02148
Device Sequence Number7335122
Product Code HWT
UDI-Device Identifier00888867215405
UDI-Public00888867215405
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL TKA,TIB BEARING TRL SZ 8, 12MM
Device Catalogue NumberAR-623-T812
Device Lot Number132581531
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown